Last Sunday, my girlfriend came back from being deployed overseas. I can't say exactly where, but lets say it was sandy. The last couple days, she was able to go out and see some towns, and even go sandboarding. She was wearing shorts when she went sandboarding, and she started to experience a minor but annoying itching/burning sensation in her vagina and since then, its gotten worse. She went to the doctor on Monday and was told that it was a mixture of sand in her vagina (we got a good laugh out of that one), a yeast infection, and climate change. The medications weren't working. In fact, they seemed to make it worse. Tuesday, she went back and the doctor gave her a different medication, and said she may have possibly had a reaction to the old medication. Last night, she started to get huge blisters and it looked almost like herpes. The pain was so unbearable for her that she didn't sleep at all and I begged her to let me take her to the ER. She didn't go, but went to a different doctor this morning, who said that she doesn't quite know what is wrong, but put her on Valtrex in case it is herpes, but she isn't sure if it is or not. Now the valtrex doesnt seem to be working and I know neither one of us has herpes. I also know that she hasn't done anything over there. Does anyone have any idea what it could possibly be? I would really appreciate any sort of input at all.